# SDR AALA202405294956

- Difficulty date: March 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090121000
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER FUSELAGE PRESSURE DECK MEMBRANE HAS 2 CRACKED FASTENER HOLES AT FR 36, BETWEEN +Y1292 PLUS 2 INCHES AND +Y1292 PLUS 3 INCHES. MAINTENANCE REPAIRED PRESSURE DECK MEMBRANE PER EA 353112.
